# SDR KBM2005F00022

- Difficulty date: February 2, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: ASNA013735E2
- Condition: Worn
- Location: Cyclic Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ARE WORN, REMOVED AND REPLACED. (K)
